# SDR AALA20160112001

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 65,664 hours, 10,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 5J EMER LIGHT ASSEMBLY IS DAMAGED.  R & R EMER LIGHT ASSEMBLY AT SEAT 5J IAW MM 33-60-98.  OPERATIONAL CHECKED GOOD.
